# SDR DALA2016122810100

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CUTOUT ACCESS PANEL 6301A OF VERTICAL STAB PREVIOUS DOUBLER REPAIR WAS REMOVED,  NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 55-05 FIG 3.
